# SDR QXEA200700831

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 9,573 hours, 9,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2072: ON APPROACH, FLAP POWER CAUTION LIGHT ILLUMINATED.  FLAPS STUCK AT 10 DEGREES.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE USED FIM 27-50-00-810-802 FOR TROUBLE SHOOTING.  VERIFIED NO FAULTS IN CDS.  PERFORMED OPS TEST OF FLAP SYSTEM IAW Q400 AMM 27-50-00-710-801.  NO DEFECTS NOTED.  NOTE FLAP POWER CAUTION CLEARED DURING RESET OF CDS AMM 45-00-27-743-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
